# SDR C2XA10IA113

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 23,147 hours, 17,516 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CVG - FLIGHT 3135, THE CREW REPORTED A FUEL LEAK FROM THE RIGHT WING DURING CRUISE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAPPER CHECK VALVE AT RIB 19 ON THE RIGHT WING.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
